# SDR 20010612CW011

- Difficulty date: April 8, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N525GW
- Make and model: Beech 58
- Aircraft serial: TH557
- Engine: Cont IO520C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE CLIMBING OUT, AROUND 3000 FEET , NOTICED F/F DOWN TO 12 GPM FOUND FUEL LEAK BETWEEN FUEL LINE AND FUEL MANIFOLD.  REPAIRED FUEL LEAK, OPS CHECKED GOOD.
